# SDR CALA2013100900736

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 480L BETWEEN STRINGER 8L & 9L HAS A CRACK INDICATION DURING INSPECTION WITH MFEC IAW EA 5310-04716 OP 2 REV F.  COMPLETED CABIN FRAME CRACK REMOVAL AT STATION 480L BETWEEN STRINGER 8L & 9L IAW EA 5310-04716 REF F.
